International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 63, Pages 3963-3977

Stochastic flows with interaction and measure-valued processes

Andrey A. Dorogovtsev

Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivska, Kiev 01601, Ukraine

Received 5 January 2003

Copyright © 2003 Andrey A. Dorogovtsev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider the new class of the Markov measure-valued stochastic processes with constant mass. We give the construction of such processes with the family of the probabilities which describe the motion of single particles. We also consider examples related to stochastic flows with the interactions and the local times for such processes.